EconPapers    
Economics at your fingertips  
 

The Local and Global Existence of Solutions for a Generalized Camassa-Holm Equation

Nan Li, Shaoyong Lai, Shuang Li and Meng Wu

Abstract and Applied Analysis, 2012, vol. 2012, 1-26

Abstract:

A nonlinear generalization of the Camassa-Holm equation is investigated. By making use of the pseudoparabolic regularization technique, its local well posedness in Sobolev space with is established via a limiting procedure. Provided that the initial value satisfies the sign condition and , it is shown that there exists a unique global solution for the equation in space .

Date: 2012
References: Add references at CitEc
Citations:

Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2012/532369.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2012/532369.xml (text/xml)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:532369

DOI: 10.1155/2012/532369

Access Statistics for this article

More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().

 
Page updated 2025-03-19
Handle: RePEc:hin:jnlaaa:532369